ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Об одном классе почти гипоэллиптических операторов в обобщенных пространствах Соболева

Маркарян, Т. В. (2007) Об одном классе почти гипоэллиптических операторов в обобщенных пространствах Соболева. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 42 (6). pp. 51-70. ISSN 00002-3043

[img]
Preview
PDF
Download (630Kb) | Preview

    Abstract

    В работе исследуются обобщенные пространства Соболева и дифференциальные операторы в этих пространствах. Найдены необходимые и достаточные условия на многогранник R при которых функция hsR при достаточно больших s удовлетворяет условию Берлинга. Эти условия совпадают для многогранников из R²+. Также исследуется регулярность решений одного класса дифференциальных операторов. The paper considers differential operators in the generalized Sobolev spases.Differing necessary and sufficient conditions on the polyhedronare founds under which the function hsR satisfies the Beurling condition for s great enough. They coincide (become necessary and sufficient) for polyhedrons in R²+. The regularity of a class of differential equations is investigated.

    Item Type: Article
    Additional Information: On a Class of Almost Hypoelliptic Operators in Generalized Sobolev Spaces / T. V. Markaryan.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 22 Aug 2012 14:35
    Last Modified: 22 Aug 2012 14:35
    URI: http://mathematics.asj-oa.am/id/eprint/127

    Actions (login required)

    View Item